# SDR REXA201100964

- Difficulty date: December 11, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N8982A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7982
- Aircraft time: 16,877 hours, 14,326 cycles
- Engine: Ge CF343B1
- System (JASC): 7603 · Power Lever
- Part: Gearbox
- Condition: Out Of Rig
- Location: Lt Throttle
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

LEFT THRUST LEVER WILL NOT ADVANCE PAST 94 PERCENT AT FLIGHT LEVEL 170 IT APPEAR TO HIT STOPS 4 PERCENT PRIOR BEFORE READING MAX.  FOUND LT ENG THROTTLE GEARBOX SPLINE TO BE OUT OF RIG.  RIGGED PER AMM 76-11-17 AND PERFORMED ENGINE RUNS PER AMM 71-00-00.  OP/C GOOD.
